# SDR SWI2023F00188

- Difficulty date: June 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ADDITIONAL DAMAGE ON PAX DOOR HINGE LUGS #1 - # 23 (DOOR SIDE). BLENDED OUT DAMAGE AND NOT WITHIN LIMITS AFTER BLEND. .100" MAX ALLOWABLE WALL THICKNESS AFTER BLEND PER CRJ-700 SRM 52-11-01-201-007-A01 TYPE 1. .093" WALL THICKNESS AFTER BLEND. CALIPER TUC5267 CAL DUE 31-JUL-23      (C-CHECK RO 8/16/2023)    REMOVED AND REPLACED DAMAGED PAX DOOR HINGE. REF CRJ-700 SRM 52-11-01-201-002-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECKS GOOD. SEE CONTINUATION TASKS FOR MORE DETAILS
